Translator Disclaimer
1995 Homoclinic solutions of quasiperiodic Lagrangian systems
M. L. Bertotti, S. V. Bolotin
Differential Integral Equations 8(7): 1733-1760 (1995).

Abstract

We consider quasiperiodic positive definite Lagrangian systems and establish the existence of one or more solutions homoclinic (namely asymptotic as $t\to\pm\infty$) to a quasiperiodic solution. These results are obtained by means of a variational approach. An application is carried out to quasiperiodically perturbed Lagrangian systems.

Citation

Download Citation

M. L. Bertotti. S. V. Bolotin. "Homoclinic solutions of quasiperiodic Lagrangian systems." Differential Integral Equations 8 (7) 1733 - 1760, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0827.34037
MathSciNet: MR1347977

Subjects:
Primary: 58F27
Secondary: 34C37, 58F05, 58F15, 70H35

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top